MAUDE Adverse Event Report: BARD ACCESS SYSTEMS SOFT-CELL DIALYSIS CATHETER KIT 12.5F X 19 CM (STRAIGHT) (LONG-TERM) (DUAL-LUMEN; CATHETER, SUBCLAVIAN

BARD ACCESS SYSTEMS SOFT-CELL DIALYSIS CATHETER KIT 12.5F X 19 CM (STRAIGHT) (LONG-TERM) (DUAL-LUMEN; CATHETER, SUBCLAVIAN
Model Number 5533690
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/23/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation; as the device was discarded at (b)(4) due to expire of stock period after visual inspection.A lot history review (lhr) of rezg0389 showed no other similar product complaint(s) from this lot number.Discarded at (b)(4) due to the expire of stock period after visual inspection.
 
Event or Problem Description
It was reported that the pin hall on the catheter placed out side of the patient body was found when it was placed.The catheter was removed.

Brand Name
SOFT-CELL DIALYSIS CATHETER KIT 12.5F X 19 CM (STRAIGHT) (LONG-TERM) (DUAL-LUMEN
Common Device Name
CATHETER, SUBCLAVIAN
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6722186
Report Number3006260740-2017-01069
Device Sequence Number10983304
Product Code LFJ
UDI-Device Identifier00801741012426
UDI-Public(01)00801741012426
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K871488
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2020
Device Model Number5533690
Device Catalogue Number5533690
Device Lot NumberREZG0389
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1